# SDR 2007UALA05311

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 45,370 hours, 6,779 cycles
- Engine: Pwa PW4090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8105037
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI ICE INOP IN THE CLOSED POSITION.  INDICATION-LEFT ENGINE ANTI ICE INOP. VALVE STUCK IN THE CLOSED POSITION.  REPLACED CONTROLLER ASSY.  OPS GOOD. ACFT OK FOR SERVICE.
